Vol. 8, No. 3, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Linear inequalities and quadratic forms

Jerry William Gaddum

Vol. 8 (1958), No. 3, 411–414
Mathematical Subject Classification
Primary: 52.00
Secondary: 15.00
Milestones
Received: 9 December 1957
Published: 1 September 1958
Authors
Jerry William Gaddum